# SDR ASAA2015072812615

- Difficulty date: July 28, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 35,030 hours, 10,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 14813
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 14,373 hours, 4,242 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER RECALL.  ACFT GROUNDED.  REPLACED LT PACK TEMP CONTROL VALVE IAW MM 21-51-10, COMPLETED LEAK AND OPS CHECK.
